Alert archive / New Jersey / Special Weather Statements in 2016

Special Weather Statement, NWS Philadelphia/Mount Holly

July 8, 2016Morris County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 8, 2016, 5:25 PM EDT for Morris County, New Jersey. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2016, 5:25 PM EDT (21:25 UTC)
Expired
Jul 8, 2016, 6:15 PM EDT
In force
50 min
Issued by
NWS Philadelphia/Mount Holly

County Morris County, NJ

The radar

The Philadelphia radar (KDIX), 120 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2016-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 387 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2016-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -67 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
387 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-67 m²/s²
0-3 km storm-relative helicity
-38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

591 
WWUS81 KPHI 082125
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
525 PM EDT FRI JUL 8 2016
 
NJZ001-007-008-082215-
SUSSEX-MORRIS-WARREN-
525 PM EDT FRI JUL 8 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WARREN...
SOUTHEASTERN SUSSEX AND NORTHERN MORRIS COUNTIES...

AT 525 PM EDT...A STRONG THUNDERSTORM WAS OVER STANHOPE...OR 8 MILES
SOUTH OF NEWTON...MOVING NORTHEAST AT 10 MPH.

WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NEWTON...DOVER...HOPATCONG...WHARTON...ROCKAWAY...MOUNT ARLINGTON...
FRANKLIN...STANHOPE...HAMBURG...NETCONG...OGDENSBURG...ANDOVER...
SUCCASUNNA...GREENDELL...LAKE TELEMARK...SUCCASUNNA-KENVIL...
LAKE MOHAWK...BUDD LAKE...GREEN POND AND ALLAMUCHY-PANTHER VALLEY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4107 7448 4104 7450 4105 7447 4105 7445
      4098 7437 4081 7469 4095 7485 4118 7461
TIME...MOT...LOC 2125Z 227DEG 10KT 4094 7471 
$$

SFJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 8, 3:33 PM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jul 8, 3:33 PM EDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
333 PM EDT FRI JUL 8 2016

.SYNOPSIS...
A cold front, currently over the Great Lakes will slide through our
region late Saturday. After that, high pressure builds over our
region early next week. By mid week, the high shifts offshore as
another hot and humid air mass moves into our region for the
remainder of the work week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Convection will move offshore late this evening. In the meantime,
the main threat will continue to be heavy rainfall and locally
gusty winds. The Excessive Heat Warning for the Wilmington-Philadelphia-
Trenton urban corridor will be allowed to expire at 6 PM. Some
additional showers and thundershowers are possibly overnight,
mainly far southern NJ and Delmarva, as another shortwave moves
across this region. Otherwise, some patchy fog is possible,
particularly where rainfall occurred.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
Additional showers and thunderstorms are likely Saturday
afternoon, with the area under a marginal risk. The main concern
continues to be gusty winds and locally heavy rainfall.
Temperatures will be slightly cooler compared to Friday, with
continued high humidity. Heat indices are expected to be generally
in the low to mid 90s, low enough to preclude the need for an heat
advisory or excessive heat warning.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Once the cold front clears the region Saturday night, we'll be in
for a welcome, albeit temporary pattern change until mid week when
heat, humidity and thunderstorm chances return.

Sunday through Tuesday...in the wake of the cold front, a cooler and
drier air mass will move over our region through this period. The
surface high building over the region will keep conditions mostly
dry through this period. A slight warming trend is possible on
Tuesday as 1000 to 500 mb thicknesses increase in response to the
approaching upper level ridge.

Wednesday through Friday...Surface high should slide offshore by
late in the day on Tuesday. On Wednesday or Wednesday night, a weak
warm front should slide through the region from West to East,
bringing a hot and humid air mass back to our region. As with the
last few days, this could bring isolated to scattered thunderstorms
each afternoon. However, in general there are no major features to
suggest a widespread precip event through this time, unless the next
cold front arrives earlier than anticipated (now forecast to arrive
Friday night).

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Tonight...MVFR/IFR at times with evening showers and thunderstorms.
MVFR is possibly as low clouds advect into the region, and we cannot
rule out patchy fog as well.

Saturday...VFR after low clouds clear out early in the morning. Similar
to Friday, MVFR/IFR possible in afternoon showers and
thunderstorms.

Outlook...

Sunday through Tuesday...Mostly VFR conditions expected.

Wednesday...Isolated to scattered thunderstorms are possible during
the afternoon. Otherwise, VFR conditions are anticipated.

&&

.MARINE...
Winds and seas should remain well below Small Craft Advisory criteria
Friday night into Saturday.

Outlook...

Saturday through Wednesday...winds and seas should stay below SCA
criteria through this period.

RIP CURRENTS: Based on the expected wind, wave and swell conditions,
we are anticipating a low risk for the development of dangerous
rip currents for Saturday along the New Jersey shore and at the
Delaware Beaches.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Excessive Heat Warning until 6 PM EDT this evening for PAZ070-
     071-102-104-106.
NJ...Excessive Heat Warning until 6 PM EDT this evening for NJZ015-
     017>019.
DE...Excessive Heat Warning until 6 PM EDT this evening for DEZ001.
MD...None.
MARINE...None.

&&

Synopsis...Johnson
Near Term...Franck
Short Term...Franck
Long Term...Johnson
Aviation...Franck/Johnson
Marine...Franck/Johnson
Hazardous weather outlook, Jul 8, 3:23 PM EDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
323 PM EDT FRI JUL 8 2016

DEZ002>004-MDZ008-012-015-019-020-NJZ001-007>010-012>014-016-020>027-
PAZ054-055-060>062-101-103-105-091930-
KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS-
323 PM EDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOME THUNDERSTORMS THROUGH THIS EVENING COULD PRODUCE STRONG WINDS
AND VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SOME THUNDERSTORMS THAT DEVELOP ON SATURDAY CAN PRODUCE LOCALLY
STRONG WINDS AND HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TOMORROW
AFTERNOON.

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-091930-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
323 PM EDT FRI JUL 8 2016

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

SOME THUNDERSTORMS THROUGH THIS EVENING COULD PRODUCE STRONG WINDS
AND VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SOME THUNDERSTORMS THAT DEVELOP ON SATURDAY CAN PRODUCE LOCALLY
STRONG WINDS AND HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TOMORROW
AFTERNOON.

ANZ430-431-450>455-091930-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
323 PM EDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOME THUNDERSTORMS THROUGH THIS EVENING COULD PRODUCE STRONG WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SOME THUNDERSTORMS THAT DEVELOP ON SATURDAY CAN PRODUCE LOCALLY
STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TOMORROW
AFTERNOON.

In the hours before

Special weather statement, Jul 8, 4:39 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
439 PM EDT FRI JUL 8 2016

MDZ012-015-019-020-082130-
CAROLINE-TALBOT-KENT-QUEEN ANNE'S-
439 PM EDT FRI JUL 8 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN KENT...
TALBOT...QUEEN ANNE'S AND CENTRAL CAROLINE COUNTIES...

AT 438 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDING FROM GIBSON
ISLAND TO GRASONVILLE TO NEAR DEALE...AND MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
EASTON...CENTERVILLE...TALBOT...DENTON...CENTREVILLE...GREENSBORO...
OAKLAND...RIDGELY...ROCK HALL...TRAPPE...ST. MICHAELS...
CHURCH HILL...PRESTON...OXFORD...QUEEN ANNE...OLD TOWN...CHOPTANK...
STARR...HARMONY AND WINDYHILL.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3896 7631 3884 7637 3885 7638 3904 7631
      3898 7628 3900 7617 3901 7617 3907 7623
      3918 7627 3916 7602 3905 7582 3888 7577
      3857 7602 3868 7621 3876 7622 3871 7628
      3878 7629 3876 7632 3868 7634
TIME...MOT...LOC 2038Z 271DEG 19KT 3906 7642 3895 7623 3880 7661

JRK
Special weather statement, Jul 8, 4:59 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
459 PM EDT FRI JUL 8 2016

NJZ022-025-082145-
ATLANTIC-COASTAL ATLANTIC-
459 PM EDT FRI JUL 8 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ATLANTIC COUNTY...

AT 458 PM EDT...A STRONG THUNDERSTORM WAS NEAR POMONA...OR 12 MILES
NORTHWEST OF ATLANTIC CITY...MOVING SOUTH AT 15 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ATLANTIC CITY...PLEASANTVILLE...SOMERS POINT...VENTNOR CITY...
NORTHFIELD...ABSECON...MARGATE CITY...EGG HARBOR CITY...
ESTELL MANOR...LONGPORT...ENGLISH CREEK...MAYS LANDING...
POMONA AND LINWOOD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM...AND THE STORM WILL AFFECT THE BEACHES IN ATLANTIC COUNTY.
FOR YOUR SAFETY...IMMEDIATELY MOVE OFF THE BEACH AND SEEK SHELTER
INDOORS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3932 7453 3932 7455 3934 7455 3932 7457
      3933 7461 3932 7462 3933 7468 3932 7471
      3933 7482 3954 7471 3955 7455 3943 7446
      3940 7449 3942 7445 3940 7446 3936 7441
TIME...MOT...LOC 2058Z 341DEG 13KT 3948 7462

JRK
Local storm report, Jul 8, 5:04 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
504 PM EDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     ROXBURY TWP             40.86N  74.66W
07/08/2016                   MORRIS             NJ   911 CALL CENTER

            TREES DOWN. TIME ESTIMATED FROM RADAR.

0400 PM     TSTM WND DMG     MOUNT OLIVE             40.85N  74.73W
07/08/2016                   MORRIS             NJ   911 CALL CENTER

            TREES DOWN. TIME ESTIMATED FROM RADAR

0406 PM     TSTM WND DMG     CHESTER                 40.79N  74.69W
07/08/2016                   MORRIS             NJ   911 CALL CENTER

            MULTIPLE TREES DOWN. TIME ESTIMATED FROM RADAR

0410 PM     TSTM WND DMG     MENDHAM                 40.78N  74.60W
07/08/2016                   MORRIS             NJ   911 CALL CENTER

            MULTIPLE TREES DOWN. TIME ESTIMATED FROM RADAR

&&

EVENT NUMBER PHI1601353
EVENT NUMBER PHI1601354
EVENT NUMBER PHI1601355
EVENT NUMBER PHI1601356

SFJ
Special weather statement, Jul 8, 5:12 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
512 PM EDT FRI JUL 8 2016

NJZ008>010-012-015-PAZ104>106-082200-
SOMERSET-MORRIS-HUNTERDON-MERCER-MIDDLESEX-EASTERN MONTGOMERY-LOWER
BUCKS-UPPER BUCKS-
512 PM EDT FRI JUL 8 2016

...A LINE OF STRONG THUNDERSTORMS IS MOVING THROUGH SOUTHEASTERN
PENNSYLVANIA AND CENTRAL NEW JERSEY...

AT 511 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PEAPACK AND GLADSTONE TO NEAR NEW HOPE...AND
MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
TRENTON...NEW BRUNSWICK...SOMERVILLE...SOMERSET...BENSALEM...
BRIDGEWATER...EWING...MIDDLESEX...PRINCETON...BOUND BROOK...
MANVILLE...BURLINGTON...BRISTOL...DOYLESTOWN...BYRAM...MENDHAM...
FLEMINGTON...HIGH BRIDGE...CLINTON AND PENNINGTON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4012 7480 4013 7482 4008 7487 4005 7497
      4012 7496 4014 7501 4012 7503 4031 7518
      4083 7477 4069 7443 4066 7445 4065 7440
      4060 7446 4060 7438
TIME...MOT...LOC 2111Z 323DEG 12KT 4068 7473 4030 7502

SFJ
Special weather statement, Jul 8, 5:22 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
522 PM EDT FRI JUL 8 2016

DEZ003-004-082215-
DELAWARE BEACHES-INLAND SUSSEX-
522 PM EDT FRI JUL 8 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SUSSEX COUNTY...

AT 522 PM EDT...A STRONG THUNDERSTORM WAS OVER DAGSBORO...OR 14 MILES
SOUTHEAST OF GEORGETOWN...MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MILLSBORO...SELBYVILLE...DAGSBORO...MILLVILLE...LONG NECK...
OCEAN VIEW...FRANKFORD AND SOUTH BETHANY.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM...AND
THE STORM WILL AFFECT THE BEACHES. FOR YOUR SAFETY...IMMEDIATELY MOVE
OFF THE BEACH AND SEEK SHELTER INDOORS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3863 7530 3864 7514 3863 7508 3865 7508
      3865 7506 3862 7507 3862 7511 3859 7521
      3857 7518 3859 7514 3858 7507 3860 7507
      3860 7510 3861 7506 3860 7506 3845 7505
      3845 7531
TIME...MOT...LOC 2122Z 272DEG 12KT 3854 7521

SFJ
Special weather statement, Jul 8, 5:25 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
525 PM EDT FRI JUL 8 2016

NJZ001-007-008-082215-
SUSSEX-MORRIS-WARREN-
525 PM EDT FRI JUL 8 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WARREN...
SOUTHEASTERN SUSSEX AND NORTHERN MORRIS COUNTIES...

AT 525 PM EDT...A STRONG THUNDERSTORM WAS OVER STANHOPE...OR 8 MILES
SOUTH OF NEWTON...MOVING NORTHEAST AT 10 MPH.

WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NEWTON...DOVER...HOPATCONG...WHARTON...ROCKAWAY...MOUNT ARLINGTON...
FRANKLIN...STANHOPE...HAMBURG...NETCONG...OGDENSBURG...ANDOVER...
SUCCASUNNA...GREENDELL...LAKE TELEMARK...SUCCASUNNA-KENVIL...
LAKE MOHAWK...BUDD LAKE...GREEN POND AND ALLAMUCHY-PANTHER VALLEY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4107 7448 4104 7450 4105 7447 4105 7445
      4098 7437 4081 7469 4095 7485 4118 7461
TIME...MOT...LOC 2125Z 227DEG 10KT 4094 7471

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 1:30 PM EDTSpecial Weather StatementPHICamden, Gloucester, Hunterdon, Salem, Warren3 hr
Jul 8, 2:30 PM EDTAreal Flood AdvisoryPHIBurlington, Camden4 hr
Jul 8, 2:46 PM EDTAreal Flood AdvisoryPHIMorris4 hr
Jul 8, 3:08 PM EDTSpecial Weather StatementPHIMorris37 min
Jul 8, 3:12 PM EDTAreal Flood AdvisoryPHIMorris, Sussex, Warren4 hr
Jul 8, 3:25 PM EDTSpecial Weather StatementPHIBurlington35 min
Jul 8, 3:32 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden43 min
Jul 8, 3:42 PM EDTSpecial Weather StatementPHIMorris33 min
Jul 8, 3:43 PM EDTAreal Flood AdvisoryPHIWarren4 hr
Jul 8, 3:45 PM EDTSevere Thunderstorm WarningPHIMorris, Somerset45 min
Jul 8, 4:08 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington4 hr
Jul 8, 4:10 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington50 min
Jul 8, 4:25 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Morris, Somerset, Warren4 hr
Jul 8, 4:29 PM EDTSevere Thunderstorm WarningPHIHunterdon, Middlesex, Morris, Somerset, Warren46 min
Jul 8, 4:56 PM EDTFlash Flood WarningPHIHunterdon, Middlesex, Morris, Somerset, Warren4 hr
Jul 8, 4:59 PM EDTSpecial Weather StatementPHIAtlantic46 min
Jul 8, 5:12 PM EDTSpecial Weather StatementPHIHunterdon, Mercer, Somerset48 min
Jul 8, 5:18 PM EDTFlash Flood WarningPHIHunterdon, Mercer, Middlesex, Somerset4 hr
Jul 8, 5:28 PM EDTAreal Flood AdvisoryPHIAtlantic4 hr
Jul 8, 5:48 PM EDTAreal Flood AdvisoryPHIBurlington, Mercer, Middlesex, Monmouth4 hr
Jul 8, 5:54 PM EDTSpecial Weather StatementPHIMercer36 min
Jul 8, 6:22 PM EDTSpecial Weather StatementPHIBurlington, Camden23 min
Jul 8, 6:36 PM EDTAreal Flood AdvisoryPHIBurlington, Camden4 hr
Jul 8, 7:29 PM EDTSpecial Weather StatementPHIAtlantic31 min
Jul 8, 7:38 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden4 hr
Jul 8, 7:48 PM EDTFlash Flood WarningPHIAtlantic, Burlington, Camden4 hr
Jul 8, 12:33 PM EDTAreal Flood AdvisoryPHIMonroe3 hr
Jul 8, 3:31 PM EDTAreal Flood AdvisoryPHICarbon, Monroe4 hr
Jul 8, 3:35 PM EDTSpecial Weather StatementPHICecil25 min
Jul 8, 4:39 PM EDTSpecial Weather StatementPHICaroline, Queen Anne's, Talbot51 min
Jul 8, 5:22 PM EDTSpecial Weather StatementPHISussex53 min
Jul 8, 5:56 PM EDTSpecial Weather StatementPHIKent34 min

Nearby

Special Weather Statements in New Jersey, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.